Primitive systems of elements in the varieties $A_mA_n$: a
Algebra i logika, Tome 38 (1999) no. 5, pp. 513-530
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1999_38_5_a0,
author = {Ch. K. Gupta and E. I. Timoshenko},
title = {Primitive systems of elements in the varieties $A_mA_n$: a},
journal = {Algebra i logika},
pages = {513--530},
year = {1999},
volume = {38},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1999_38_5_a0/}
}
Ch. K. Gupta; E. I. Timoshenko. Primitive systems of elements in the varieties $A_mA_n$: a. Algebra i logika, Tome 38 (1999) no. 5, pp. 513-530. http://geodesic.mathdoc.fr/item/AL_1999_38_5_a0/